SCHOOL   OF  PHYSICS


News
Administration
People
Groups
Groups
Seminars
Conferences
Courses
Publications
Publications
Groups
Useful Links
Useful Links
Groups
 



Search Physics
Enter your search string here
and click on Go! to continue

GO!

. Institute for Studies in Theoretical  Physics and Mathematics (IPM) .
.
. .  
About The SchoolLibraryPictures
IPM > School of Physics > Publications > Papers
 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133

  [Search Papers]
1241. M. Khorrami, M.R. Rahimi Tabar and A. Aghamohammadi,
The Logarithmic Conformal Field Theories
Nucl. Phys. B 497(1997), 555-566  [abstract]   
arXive.org link: hep-th/9610168 [ abs, src, ps, others], cited by
IPM/P-1996/039
 
1242. S. Rouhani and M.R. Rahimi Tabar,
Logarithmic Correlation Functions in Two-Dimensional Turbulence
Phys. Lett. A 224(1997), 331-336  [abstract]   
arXive.org link: hep-th/9606154 [ abs, src, ps, others], cited by
IPM/P-1996/038
 
1243. F. Ardalan and A.H. Fatollahi,
Point-Like Structure in Strings and Non-Commutative Geometry
Phys. Lett. B 408(1997), 157-163  [abstract]   
arXive.org link: hep-th/9610181 [ abs, src, ps, others], cited by
IPM/P-1996/036
 
1244. H. Salehi,
Problems of Dynamics Generally Covariant Quantum Field Theory
Int. J. Theor. Phys. 36(1997), 143-155  [abstract]   
IPM/P-1996/034
 
1245. M. Alishahiha,
On Te Picard-Fuchs Equations of the SW Models
Phys. Lett. B 398(1997), 100-103  [abstract]   
arXive.org link: hep-th/9609157 [ abs, src, ps, others], cited by
IPM/P-1996/033
 
1246. H. Arfaei and M.M. Sheikh-Jabbari,
Different D-Branes Interactions
Phys. Lett. B 394(1997), 288-296  [abstract]   
arXive.org link: hep-th/9608167 [ abs, src, ps, others], cited by
IPM/P-1996/032
 
1247. M. Alimohammadi and M. Khorrami,
N-Point Functions of Two Dimensional Yang-Mills Theories in Riemann Surfaces
Int. J. Mod. Phys. A 12(1997), 1959-1965  [abstract]   
arXive.org link: hep-th/9606071 [ abs, src, ps, others], cited by
IPM/P-1996/028
 
1248. M.R. Rahimi Tabar and S. Rouhani,
A Logarithmic Conformal Field Theory Solution for Two-Dimensional Magnetohydrodynamics in the Presence of the Alf'ven Effect
Europhys. Lett. 37(1997), 447-451  [abstract]   
arXive.org link: hep-th/9606143 [ abs, src, ps, others], cited by
IPM/P-1996/023
 
1249. A. Aghamohammadi, M. Khorrami and A. Shariati,
SLh(2) Symmetric Torsionless Connections
Lett. Math. Phys. 40(1997), 95-99  [abstract]   
IPM/P-1996/020
 
1250. A. Shafiekhani and M.R. Rahimi Tabar,
Logarithmic Operators in Conformal Field Theory and the W Algebra
Int. J. Mod. Phys. A 12(1997), 3723-3738  [abstract]   
arXive.org link: hep-th/9604007 [ abs, src, ps, others], cited by
IPM/P-1996/017
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133  

 

 


Copyright 2000-2011 
Institute for Research in Fundamental Sciences (IPM)
All rights reserved.
  Please submit your comments or questions here, or contact Webmaster.